# SDR SWAA2021111542484

- Difficulty date: November 10, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N728SW
- Make and model: Boeing 737*
- Aircraft serial: 27860
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Elongated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAIRING PANEL 194E HAS MULTIPLE ELONGATED FASTENER HOLES. ; / [01] TSR 2021007285 PNL REPLACEMENT; [02] INSTALLED NEW PANEL REF AMM 53-51-21
